# SDR DXTA2025052703583

- Difficulty date: May 21, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N527QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0069
- Aircraft time: 8,499 hours, 5,641 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Not Closed
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

A VIBRATION IS FELT ON THE FLOOR AND HEARD WITH AND WITHOUT HEADSETS AT ALL ALTITUDES AND AIRSPEEDS INTERMITTENTLY THROUGHOUT A FLIGHT. AVIONICS FAN IS SUSPECT.  WHILE NLG IN STOWED POSITION, RT DOOR AFT SIDE OVERLAPPING NOSE SKIN BY .20. TRIMMED RT NLG DOOR,  . CYCLED GEAR TO VERIFY DOOR CLEARANCE. CLEARANCE CHECK GOOD. ACCOMPLISHED WORK IAW MM CH. 52-10-00. WITH NLG IN STOWED POSITION, RT NLG DOOR AFT EDGE IS .18 INCH INTO AIRSTREAM. EXCESSIVE PLAY FOUND AT RT MLG DOOR.
